Alert archive / Kansas / River Flood Warnings in 2010
River Flood Warning 49, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Jul 6, 2010, 12:10 PM CDT for Wilson County, Kansas. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jul 6, 2010, 12:10 PM CDT (17:10 UTC)
- Expired
- Jul 7, 2010, 11:52 AM CDT
- In force
- 24 hr
- Issued by
- NWS Wichita, KS
- Flood severity
- Minor
County Wilson County, KS
The radar
The Wichita radar (KICT), 150 km from the middle of the area, began a volume at 17:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fall River (KS) at Fredonia (FRNK1). The gauge peaked at 22.40 ft at Jul 6, 2010, 6:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 27 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07169500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
319
WGUS43 KICT 061710
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1210 PM CDT TUE JUL 6 2010
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN KANSAS...
FALL RIVER AT FREDONIA AFFECTING WILSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND
BARRICADES. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED.
&&
KSC205-070710-
/O.NEW.KICT.FL.W.0049.100706T1710Z-100707T0836Z/
/FRNK1.1.ER.100706T1637Z.100706T1800Z.100706T2036Z.NO/
1210 PM CDT TUE JUL 6 2010
THE NATIONAL WEATHER SERVICE IN WICHITA, KS HAS ISSUED A
* FLOOD WARNING FOR
THE FALL RIVER AT FREDONIA.
* UNTIL LATE TONIGHT.
* AT 11:00 AM TUESDAY THE STAGE WAS 16.5 FEET AND RISING.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
TO RISE TO NEAR 18.0 FEET BY THIS AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* IMPACT...AT 17.0 FEET...FLOOD WATERS BACKUP INTO RESIDENTIAL YARDS
LOCATED 1 MILE SOUTH OF FREDONIA NEAR THE GAGE SITE OFF OF HIGHWAY
96.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME WED THU FRI
FREDONIA 17.0 16.5 TUE 11 AM 11.3 4.4 3.7
$$4 follow-up statements
283
WGUS83 KICT 061721
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1221 PM CDT TUE JUL 6 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
FALL RIVER AT FREDONIA AFFECTING WILSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND
BARRICADES. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED.
&&
KSC205-070721-
/O.EXT.KICT.FL.W.0049.000000T0000Z-100707T1032Z/
/FRNK1.1.ER.100706T1610Z.100706T1800Z.100706T2232Z.NO/
1221 PM CDT TUE JUL 6 2010
THE FLOOD WARNING CONTINUES FOR
THE FALL RIVER AT FREDONIA.
* AT 12:00 PM TUESDAY THE STAGE WAS 18.7 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.5 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS
AFTERNOON.
* IMPACT...AT 17.0 FEET...FLOOD WATERS BACKUP INTO RESIDENTIAL YARDS
LOCATED 1 MILE SOUTH OF FREDONIA NEAR THE GAGE SITE OFF OF HIGHWAY
96.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME WED THU FRI
FREDONIA 17.0 18.7 TUE 12 PM 11.4 4.4 3.7
$$
MRS822
WGUS83 KICT 061853
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
153 PM CDT TUE JUL 6 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
FALL RIVER AT FREDONIA AFFECTING WILSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND
BARRICADES. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED.
&&
KSC205-070853-
/O.EXT.KICT.FL.W.0049.000000T0000Z-100707T1834Z/
/FRNK1.1.ER.100706T1610Z.100707T0000Z.100707T0634Z.NO/
153 PM CDT TUE JUL 6 2010
THE FLOOD WARNING CONTINUES FOR
THE FALL RIVER AT FREDONIA.
* AT 1:31 PM TUESDAY THE STAGE WAS 20.7 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.2 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY
MORNING.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME WED THU FRI
FREDONIA 17.0 20.7 TUE 02 PM 8.6 4.4 3.7
$$
MRS166
WGUS83 KICT 070055
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
755 PM CDT TUE JUL 6 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
FALL RIVER AT FREDONIA AFFECTING WILSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND
BARRICADES. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED.
&&
KSC205-071455-
/O.EXT.KICT.FL.W.0049.000000T0000Z-100707T1831Z/
/FRNK1.1.ER.100706T1610Z.100706T2230Z.100707T0631Z.NO/
755 PM CDT TUE JUL 6 2010
THE FLOOD WARNING CONTINUES FOR
THE FALL RIVER AT FREDONIA.
* AT 7:15 PM TUESDAY THE STAGE WAS 22.0 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY WEDNESDAY MORNING.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME WED THU FRI
FREDONIA 17.0 22.0 TUE 7 PM 8.6 4.3 3.7
$$420
WGUS83 KICT 071652
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1152 AM CDT WED JUL 7 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
KANSAS...
FALL RIVER AT FREDONIA AFFECTING WILSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND
BARRICADES. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED.
&&
KSC205-071722-
/O.CAN.KICT.FL.W.0049.000000T0000Z-100707T1831Z/
/FRNK1.1.ER.100706T1610Z.100706T2230Z.000000T0000Z.NO/
1152 AM CDT WED JUL 7 2010
THE FLOOD WARNING IS CANCELLED FOR
THE FALL RIVER AT FREDONIA.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 7.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER CRESTED FELL BELOW FLOOD STAGE EARLY THIS MORNING.
THE RIVER WILL FALL TO 4.3 FEET BY THURSDAY MORNING.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME THU FRI SAT
FREDONIA 17.0 7.3 WED 11 AM 4.3 3.7 3.5
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Jul 6, 6:37 AM CDT, 5 hours 33 minutes earlier.
Area forecast discussion, Jul 6, 6:37 AM CDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 637 AM CDT TUE JUL 6 2010 .AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU THE HEAVY-VERY HEAVY RAINS OF THE PAST 2 DAYS HAVE COMBINED WITH CLEAR SKIES & NEARLY CALM WIND TO PRODUCE PATCHY DENSE FOG IN CNTRL KS EARLY THIS MORNING. SO FAR...VSBY RESTRICTIONS HAVE BEEN LIMITED TO KGBD & KHUT (BOTH 1/4SM FG) HOWEVER VSBYS AT KRSL HAVE REMAINED VFR SO FAR. BEING PATCHY IN NATURE HAVE OPTED TO KEEP KRSL IN VFR STATUS THROUGHOUT THE DAY BUT WL CERTAINLY CONTINUE TO MONITOR. A 2ND CONCERN CONTINUES TO BE +RA OVER SE KS WHERE NO DOUBT A TROPICAL ENVIRONMENT CONTINUES TO RESIDE THAT'LL INTERACT WITH A WEAK MID-LVL TROF/SHEAR AXIS THAT'LL BE LURKING ABOUT THE PREMISES FOR MUCH OF THE DAY. VSBYS COULD CERTAINLY DROP TO 2-3SM BUT DUE TO REASONS OF BREVITY HAVE OPTED ASSIGN ONLY TEMPO MVFR TO KCNU FOR THIS MORNING WITH "VCSH/VCTS" ASSIGNED THEREAFTER. && .PREV DISCUSSION... /ISSUED 344 AM CDT TUE JUL 6 2010/ DISCUSSION... TODAY-TONIGHT: ANOTHER TOUGH WEAK FLOW CONVECTIVE FORECAST. MAIN QUESTION IS HOW WHETHER CINH BE OVERCOME WITH PRIMARILY HEATING TO REINITIATE THUNDERSTORMS THIS AFTERNOON/EVENING. 0000 UTC RAOBS SHOWED TOP/OUN HAVE DRIED OUT A BIT ALOFT. STILL APPEARS THAT BEST MOISTURE...DOWN SOME FROM THE PAST COUPLE DAYS...WILL BE EAST OF I-35...ESPECIALLY IN SOUTHEAST KS. WEAK FLOW IN THE 850MB-700MB LAYER SUGGESTS LACK OF SIGNIFICANT THETAE ADVECTION/CONVERGENCE OR WARM AIR ADVECTION ALTHOUGH EACH MODEL HAS SOME SORT OF VERY WEAK BULLSEYE. DO ANTICIPATE THAT ISOLATED/SCATTERED STORMS WILL DEVELOP THIS AFTERNOON AND LINGER TO AROUND SUNSET. UNCERTAIN HOW MUCH COVERAGE TO EXPECT. GIVEN THE ANTECENDENT CONDITIONS... FLOODING IS FAIRLY LIKELY IF STORMS TRAIN...BUT WITH UNCERTAINTY WHETHER STORMS WILL GO AND HOW WIDESPREAD THEY WILL BE...WILL NOT EXTEND FLOOD WATCH. TEMPERATURES LIMITED A BIT WITH ALL THE SURFACE WATER/MOISTURE TO EVAPORATE. APPEARS THAT SOME FOG WILL LIKELY DEVELOP THIS MORNING WHERE CLOUDS HAVE CLEARED OUT AND TEMPERATURES HAVE DROPPED INTO THE 60S. HAD THERE BEEN A BIT MORE UPSLOPE FLOW...WOULD BE TEMPTED TO GO WITH AN ADVISORY. WED-THU: NOT SURE THAT THERE WILL BE MUCH DIFFENCE ON WED WITH ONLY SOME WEAK CONVERGENCE AND HEATING TO SET OFF AFTERNOON THUNDERSTORMS... BUT BETTER CHANCE WILL LIKELY COME WED NIGHT AS NEXT RIPPLE MOVES THROUGH UP FLOW. ANTICIPATE THAT STORMS TO THE WEST/NORTHWEST WILL LIKELY DRIFT INTO THE AREA AND HELP PUSH EFFECTIVE FRONT INTO THE AREA LATER WED NIGHT AND INTO THU. UNCLEAR HOW FAR BOUNDARY WILL GO...BUT PRECIPITATION CHANCES WILL LIKELY LINGER INTO THU... ESPECIALLY ACROSS SOUTHEAST KS. TEMPERATURES REMAIN TRICKY DUE TO QUESTIONABLE CLOUD COVER AND PRECIPITATION AFFECTIVING INSOLATION. ALSO SOME QUESTION ABOUT CHANCES OF RAIN NEAR OK BORDER IF SLOWER GFS IS CORRECT VS THE MORE PROGRESSIVE 00Z ECMWF. FRI-MON: REMAINDER OF FORECAST UNCHANGED. -HOWERTON AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU NUMEROUS SHOWERS/THUNDERSTORMS CURRENTLY AFFECTING KCNU SITE SHOULD GRADUALLY EXIT TO THE EAST BY 08Z OR SO...ALTHOUGH SOME REDEVELOPMENT WILL BE POSSIBLE IN WAKE OF THIS ACTIVITY AS FAR WEST AS KICT ALL NIGHT...DUE TO LINGERING SHORTWAVE AND 850MB BOUNDARY...ALTHOUGH NOT ANTICIPATING ACTIVITY TO BE AS WIDESPREAD. OTHERWISE...LIGHT WINDS...CLEARING SKIES...MOIST LOW-LEVELS AND CLOSE DEWPOINT DEPRESSIONS SHOULD RESULT IN SOME PATCHY IFR/MVFR VSBYS DEVELOPING LATER TONIGHT AND PERSISTING INTO TUESDAY MORNING FOR ALL SITES EXCEPT KCNU. COULD ALSO SEE SCT-BKN IFR/MVFR CIGS AROUND SUNRISE FOR ALL SITES EXCEPT KCNU. FOR TUESDAY...WITH LINGERING WEAK UPPER WAVE AND MOIST LOW-LEVELS...SHOULD SEE SCATTERED SHOWERS/THUNDERSTORMS FROM LATE MORNING THROUGH THE AFTERNOON/EVENING...BEST CHANCES FOR KICT-KCNU. ADK && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 87 70 87 72 / 30 30 20 40 HUTCHINSON 87 70 86 70 / 20 20 20 40 NEWTON 85 69 86 70 / 30 30 20 40 ELDORADO 86 68 87 70 / 40 40 20 40 WINFIELD-KWLD 87 72 88 72 / 50 50 20 40 RUSSELL 89 67 87 66 / 10 10 30 50 GREAT BEND 90 67 86 67 / 10 10 30 50 SALINA 88 70 88 69 / 10 10 30 50 MCPHERSON 87 69 86 70 / 20 20 20 40 COFFEYVILLE 90 72 90 73 / 90 50 30 30 CHANUTE 87 72 89 72 / 100 50 30 30 IOLA 87 72 89 72 / 90 50 30 30 PARSONS-KPPF 88 71 89 72 / 90 50 30 30 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 6, 9:38 AM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 938 AM CDT TUE JUL 6 2010 KSZ032-033-047>053-067>072-082-083-091>096-098>100-071445- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 938 AM CDT TUE JUL 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THE RECENT HEAVY RAIN HAS CAUSED SOME FLOODING OVER PARTS OF THE AREA. SEE THE LATEST FLOOD AND FLASH FLOOD WARNINGS FOR DETAILS. RIVER FLOOD WARNINGS ARE ALSO IN EFFECT OVER PARTS OF CENTRAL AND SOUTH CENTRAL KANSAS. SEE THE RIVER FLOOD STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RIVER FLOODING IS EXPECTED TO CONTINUE INTO WEDNESDAY FOR A FEW LOCATIONS. PLEASE CHECK THE LATEST RIVER FLOOD STATEMENTS FOR ADDITIONAL DETAILS. SHOWERS AND STORMS ARE IN THE FORECAST THOUGH FRIDAY. WITH SATURATED GROUND OVER MUCH OF THE AREA...ANY ADDITIONAL MODERATE TO HEAVY RAINFALL WILL LIKELY CAUSE SOME FLOODING. THERE DOES NOT APPEAR TO BE A SIGNIFICANT OR ORGANIZED THREAT OF SEVERE THUNDERSTORMS THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT...HOWEVER HEAVY RAINFALL OR FLOODING REPORTS WOULD BE GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP DUNTEN
In the hours before
Local storm report, Jul 6, 11:20 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1120 AM CDT TUE JUL 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 AM FLASH FLOOD 2 N BUFFALO 37.74N 95.70W
07/06/2010 WOODSON KS LAW ENFORCEMENT
ANOTHER LOW WATER CROSSING IS UNDERWATER.
&&
RECLocal storm report, Jul 6, 11:28 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1128 AM CDT TUE JUL 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 AM FLOOD PETROLIA 37.75N 95.47W
07/06/2010 ALLEN KS EMERGENCY MNGR
ALLEN COUNTY EOC REPORTED PETROLIA ROAD WAS COMPLETELY
CLOSED.
&&
MRSLocal storm report, Jul 6, 11:29 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1129 AM CDT TUE JUL 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 AM FLOOD HUMBOLDT 37.81N 95.44W
07/06/2010 ALLEN KS EMERGENCY MNGR
ALLEN COUNTY EOC REPORTED ROAD CLOSURES AT GEORGIA
BETWEEN 800 AND 1000.
&&
MRSLocal storm report, Jul 6, 11:30 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1130 AM CDT TUE JUL 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 AM FLOOD IOLA 37.93N 95.40W
07/06/2010 ALLEN KS EMERGENCY MNGR
ALLEN COUNTY EOC REPORTED ROAD CLOSURES AT OREGON BETWEEN
2000 AND 2200.
&&
MRSLocal storm report, Jul 6, 11:32 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
1132 AM CDT TUE JUL 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM FLOOD IOLA 37.93N 95.40W
07/06/2010 ALLEN KS LAW ENFORCEMENT
700 BLOCK OF NORTH STATE STREET BARRICADED.
0715 AM TSTM WND DMG 2 S COFFEYVILLE 37.01N 95.63W
07/06/2010 MONTGOMERY KS EMERGENCY MNGR
MICROBURST DAMAGE TO POWER LINES AND TREES FROM 2S OF
COFFEYVILLE TO 2E OF COFFEYVILLE.
0754 AM FLOOD HUMBOLDT 37.81N 95.44W
07/06/2010 ALLEN KS EMERGENCY MNGR
SEVERAL ROAD CLOSINGS WERE REPORTED, INCLUDING AT 1100
AND IOWA, 1100 AND IDAHO, 8TH STREET BETWEEN THE 200 AND
800 BLOCKS IN HUMBOLT, 1.5 MILES WEST OF CONNETICUT AND
800, AND AT GEORGIA BETWEEN 800 AND 900.
0950 AM FLOOD HUMBOLDT 37.81N 95.44W
07/06/2010 ALLEN KS EMERGENCY MNGR
ROAD CLOSURES WERE REPORTED AT 1100 AND MASSACHUSETTS,
2200 BETWEEN MISSOURI AND MINNESOTA, AND NORTH OF HUMBOLT
ON 1100.
0955 AM HEAVY RAIN IOLA 37.93N 95.40W
07/06/2010 M2.75 INCH ALLEN KS TRAINED SPOTTER
SPOTTER REPORTED 1 INCH OF RAIN RECEIVED SINCE 730AM, AND
2.75 INCHES OF RAIN RECEIVED OVERNIGHT.
1030 AM HEAVY RAIN 5 S CHERRYVALE 37.20N 95.55W
07/06/2010 M1.40 INCH MONTGOMERY KS TRAINED SPOTTER
TRAINED SPOTTER REPORTED 1.40 INCHES OF RAIN RECEIVED
SINCE 7AM.
1035 AM FLASH FLOOD FREDONIA 37.53N 95.82W
07/06/2010 WILSON KS EMERGENCY MNGR
THERE ARE REPORTS OF SIGNIFICANT STREET FLOODING IN
FREDONIA.
1035 AM FLASH FLOOD 1 SE NEODESHA 37.41N 95.67W
07/06/2010 WILSON KS EMERGENCY MNGR
POSSIBLE WATER RESCUE WAS TAKING PLACE JUST SOUTHEAST OF
NEODESHA.
1046 AM FLOOD HUMBOLDT 37.81N 95.44W
07/06/2010 ALLEN KS EMERGENCY MNGR
ALLEN COUNTY EOC REPORTED ROAD CLOSURES AT GEORGIA
BETWEEN 800 AND 1000.
1046 AM FLOOD PETROLIA 37.75N 95.47W
07/06/2010 ALLEN KS EMERGENCY MNGR
ALLEN COUNTY EOC REPORTED PETROLIA ROAD WAS COMPLETELY
CLOSED.
1046 AM FLOOD IOLA 37.93N 95.40W
07/06/2010 ALLEN KS EMERGENCY MNGR
ALLEN COUNTY EOC REPORTED ROAD CLOSURES AT OREGON BETWEEN
2000 AND 2200.
1057 AM FLASH FLOOD 1 W NEOSHO FALLS 38.01N 95.57W
07/06/2010 WOODSON KS LAW ENFORCEMENT
A LOW WATER CROSSING IS UNDERWATER.
1057 AM FLASH FLOOD 2 N BUFFALO 37.74N 95.70W
07/06/2010 WOODSON KS LAW ENFORCEMENT
ANOTHER LOW WATER CROSSING IS UNDERWATER.
&&
MRSLocal storm report, Jul 6, 11:40 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1140 AM CDT TUE JUL 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 AM FLOOD 1 SE GAS 37.91N 95.33W
07/06/2010 ALLEN KS EMERGENCY MNGR
ALLEN COUNTY EOC REPORTED ROAD CLOSURES AT NEBRASKA
BETWEEN 2200 AND 2400.
&&
MRSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 3:36 AM CDT | River Flood Warning | ICT | Sedgwick | 30 hr |
| Jul 6, 6:45 AM CDT | Areal Flood Warning | ICT | Allen | 8 hr |
| Jul 6, 6:47 AM CDT | Areal Flood Warning | ICT | Greenwood, Woodson | 8 hr |
| Jul 6, 6:57 AM CDT | Areal Flood Warning | ICT | Labette, Montgomery | 8 hr |
| Jul 6, 7:58 AM CDT | Areal Flood Warning | ICT | Neosho | 7 hr |
| Jul 6, 9:30 AM CDT | Flash Flood Warning | ICT | Allen, Labette, Montgomery, Neosho, Wilson, Woodson | 6 hr |
| Jul 6, 9:36 AM CDT | Areal Flood Warning | ICT | Chautauqua, Elk | 18 hr |
| Jul 6, 10:20 AM CDT | River Flood Warning | ICT | Allen, Neosho | 46 hr |
| Jul 6, 11:14 AM CDT | Flash Flood Warning | ICT | Chautauqua, Elk | 6 hr |
| Jul 6, 12:49 PM CDT | River Flood Warning | ICT | Labette, Neosho | 4 days |
| Jul 6, 1:55 PM CDT | River Flood Warning | ICT | Montgomery, Wilson | 54 hr |
| Jul 6, 1:55 PM CDT | River Flood Warning | ICT | Montgomery | 67 hr |
| Jul 6, 2:05 PM CDT | River Flood Warning | ICT | Neosho | 66 hr |
| Jul 6, 2:05 PM CDT | River Flood Warning | ICT | Labette | 4 days |
| Jul 6, 2:16 PM CDT | Flash Flood Warning | ICT | Labette, Neosho | 4 hr |
| Jul 6, 3:30 PM CDT | Areal Flood Warning | ICT | Allen, Labette, Montgomery, Neosho, Wilson, Woodson | 18 hr |
| Jul 6, 5:33 PM CDT | Areal Flood Warning | ICT | Chautauqua, Elk | 18 hr |
| Jul 6, 6:27 PM CDT | Areal Flood Warning | ICT | Labette, Neosho | 13 hr |
Nearby
River Flood Warnings in Kansas, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.